Necessary and sufficient criterion for the stability of a convex set of matrices

Nir Cohen, Izchak Lewkowicz

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

A Hurwitz stability criterion for the convex hull of two matrices, due to C.R. Johnson, is generalized to the case of any compact convex set of matrices. It is also shown that the same criterion is not available in the case of Schur stability.

Original languageEnglish
Pages (from-to)611-615
Number of pages5
JournalIEEE Transactions on Automatic Control
Volume38
Issue number4
DOIs
StatePublished - 1 Apr 1993
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Necessary and sufficient criterion for the stability of a convex set of matrices'. Together they form a unique fingerprint.

Cite this